MathSciNet Relay Station
MathSciNet bibliographic data
MR2661540 (2012d:11093) 11F11 (11F12 11F25 11F30 11F37)
Choi, D. Poincaré series and the divisors of modular forms. Proc. Amer. Math. Soc. 138 (2010), no. 10, 3393–3403.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement